# SDR DALA2025031001846

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 30,802 hours, 12,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6781134) DURING DEPLAINING MID CABIN EMERGENCY EXIT SIGN WAS KNOCKED DOWN BY A DEPLAINING PASSENGER. SECURED SIGN LIGHTS OPS CK GOOD PER B737 AMM 33-51.
